# SDR IXXA08SMN058S

- Difficulty date: February 7, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RUDDER RIGHT SKIN SIDE DENTED AT STATION ZR 276.531 TO ZR 267.218.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE PANEL PLATING.  FABRICATED NEW SKIN AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  BALANCED RUDDER MOMENT WITHIN TOLERANCE. MOMENT: 2503.25 INCH POUND.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-11, SRM 55-1-0 PAGE 1, SRM 51-1-21, SRM 55-6-1 FIGURE 1 ITEM "A", SRM 51-1-9 T/R 51-142, SRM 51-1-9A T/R 51-141, SRM 51-1-8B, AND SRM 51-4-6 PAGES 1 AND 2.
